Generating function for angular momentum multiplicities

Sunko, Denis K. and Svrtan, D. (1985) Generating function for angular momentum multiplicities. Physical Review C, 31 (5). pp. 1929-1933. ISSN 0556-2813

[img]
Preview
PDF - Published Version
Language: English

Download (225kB) | Preview

Abstract

It is shown that the multiplicities of the total angular momentum projections for n-particle systems are given by the coefficients of certain Gaussian polynomials, for both bosons and fermions. These polynomials are parametrized in the same way as would be the corresponding binomial coefficients which solve the Bose-Einstein or Fermi-Dirac counting problems for the total number of allowed states. A comment on spin and statistics is included.

Item Type: Article
Date: 1985
Subjects: NATURAL SCIENCES > Physics
Additional Information: Copyright (1985) by the American Physical Society.
Divisions: Faculty of Science > Department of Physics
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 10 May 2014 11:38
Last Modified: 10 May 2014 11:38
URI: http://digre.pmf.unizg.hr/id/eprint/1139

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata